MathSciNet Relay Station
MathSciNet bibliographic data
MR2643888 53C44 (22E25)
Payne, Tracy L. The Ricci flow for nilmanifolds. J. Mod. Dyn. 4 (2010), no. 1, 65–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement